• Size

    60 ct

    Identifier

    00070038201724

    SKU/UPC

    7003820172
  • Size

    24 ct

    Description

    Tylenol® Extra Strength Rapid Release Gels. Gelcaps*. For Adults. Acetaminophen Pain Reliever Fever Reducer. 500 mg Each. Other information: Each gelcap contains: sodium 1mg. Uses: Temporarily relieves minor aches and pains due to: Headache. Muscular aches. Backache. Minor pain of arthritis. The common cold. Toothache. Premenstrual and menstrual cramps. Temporarily reduces fever. Contains no Aspirin. *Gelatin-coated tablets. Questions or comments Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). www.tylenol.com. © J&JCI 2015.

    Identifier

    00300450488268

    SKU/UPC

    30045048826

    Manufacturer

    Johnson & Johnson Consumer Products Company

    Brand

    Tylenol
  • Size

    50 ct

    Identifier

    00369168235502

    SKU/UPC

    36916823550
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat 104 degrees F (40 degrees C). Do not use if carton is opened, or if foil inner seal imprinted with safety seal is broken. Misc: Acetaminophen. Pain reliever/fever reducer. For the temporary relief of minor arthritis pain. Caplets (Capsule-shaped bi-layer tablets). See new warning. Push & turn cap. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Visit us at www.tylenol.com.

    Identifier

    00300450838247

    SKU/UPC

    30045083824

    Manufacturer

    Johnson & Johnson

    Brand

    Tylenol
  • Size

    24 ct

    Identifier

    00070038577805

    SKU/UPC

    7003857780
  • Size

    36 ct

    Identifier

    00070038588979

    SKU/UPC

    7003858897
  • Size

    24 ct

    Description

    Does PMS discomfort mean more to you than just aches and pains? When you define the signs of PMS, do you come up with an overwhelming mess of PMS symptoms that plague your body before and during your menstrual cycle? Midol Complete can help relieve your uncomfortable, even painful, period symptoms such as cramps, bloating, and fatigue. With its combination of powerful ingredients, Midol tackles all the common premenstrual syndrome woes. Plus, it can be used by teens 12 years and older. Midol Complete contains maximum strength acetaminophen to relieve pain, caffeine to help reduce bloating, and fatigue, and pyrilamine maleate, an antihistamine to help alleviate water retention. Choose Midol Complete when you need a PMS treatment for more than just period pain. Midol Complete gelcaps can treat your period symptoms, such as: menstrual cramps, backache, muscle aches, headache, bloating, water-weight gain, and fatigue... because you deserve it! PROVIDES LONG-LASTING PMS RELIEF: Choose Midol Complete in easy-to-take gelcap form for relief of menstrual period symptoms like cramps, muscle aches, headache, bloating, water-weight gain, backache, and fatigue. EXCLUSIVE COMBINATION OF INGREDIENTS: Offers an extra strength formula that contains acetaminophen (a pain reliever), as well as caffeine (a diuretic) and an antihistamine to fight fatigue and bloating" FOR TEENS AND ADULTS: Midol Complete is recommended for use by adults and children 12 years and older. This means that that teens can take Midol Complete gelcaps for relief of premenstrual cramps and other period symptoms, too. EXTRA STRENGTH FORMULA: Midol Complete caps contain 500 mg of acetaminophen, 60 mg of caffeine, and 15 mg of pyrilamine maleate. Plus, Midol Complete is aspirin-free. SAY GOODBYE TO WATER RETENTION: Bloating and water-weight gain are no match for Midol's caffeine (diuretic) and antihistamine ingredients.

    Identifier

    00312843172531

    SKU/UPC

    31284317253

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    MIDOL
  • Size

    24 ct

    Description

    Other Information: Read all warnings and directions before use. Keep carton. Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Misc: Ibuprofen tablets, 200 mg. Pain reliever/fever reducer (NSAID). Coated gel caplets (capsule-shaped gelatin-coated tablets). Questions or comments? Call toll free 1-800-88-Advil. For more recent product information, visit www.Advil.com.

    Identifier

    00305730165204

    SKU/UPC

    30573016520

    Manufacturer

    Pfizer

    Brand

    Advil
  • Size

    100 ct

    Identifier

    00070038201731

    SKU/UPC

    7003820173
  • Size

    0.33 oz

    Identifier

    00732953024030

    SKU/UPC

    73295302403
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen/Caffeine/Pyrilamine Maleate. Pain reliever/diuretic/antihistamine. Maximum strength multi-symptom relief of cramps, bloating, fatigue, backache & headache. Easy to open. Questions or comments? 1-800-331-4536 (Mon-Fri 9 am - 5 pm EST).

    Identifier

    00312843158597

    SKU/UPC

    31284315859

    Manufacturer

    Bayer Consumer Care

    Brand

    Midol
  • Size

    10 oz

    Description

    100% talc-free formula. Vitamins A, C & E. Long lasting odor protection & moisture control. Freshens, soothes & softens all day. Time released formula in fresh clean scent. Specially formulated to provide the ultimate in freshness, odor protection and moisture control. Gold Bond Ultimate Comfort Body Powder is a light, talc-free powder that works to help keep you dry, leaving your skin feeling fresh and silky-soft all day. Gold Bond Ultimate goes beyond ordinary body powders because it is enriched with aloe and skin-nurturing vitamins A, C and E. It also contains natural botanicals like chamomile and lavender to help soothe and comfort. 100% talc-free formula is safe and effective for the entire family. 100% talc-free. Provides total body freshness & comfort: torso; back; arms; legs; feet. All day odor & moisture protection. Safe & effective for entire family. Package is filled by weight, not volume. Settling will occur during shipment. Exclusive formula. The makers of Gold Bond do not manufacture private brands. Chattem: A Sanofi company. www.goldbondultimate.com.

    Identifier

    00041167068007

    SKU/UPC

    4116706800

    Manufacturer

    Chattem

    Brand

    Gold Bond
  • Size

    24 ct

    Identifier

    00070038577799

    SKU/UPC

    7003857779
  • Size

    1 ea

    Description

    Goody's® Cool Orange Extra Strength Headache Powders. Orange flavor. Fast pain relief. Acetaminophen. Aspirin (NSAID)/Caffeine. Pain reliever. Fever reducer. Pain reliever aid. Uses: Temporarily relieves minor aches and pains due to: Headache. Backache. Toothache. Menstrual cramps. Muscular aches. Colds. Temporarily reduces fever. www.goodyspowder.com. Goody's is a registered trademark of Medtech Products Inc. ©2012 Medtech Products Inc. A prestige brands company. Questions or comments 1-866-255-5197 (English/Spanish) weekdays.

    Identifier

    00042037102975

    SKU/UPC

    4203710297

    Manufacturer

    Prestige Brands, Inc.

    Brand

    Goody's
  • Size

    0.45 oz

    Description

    Other Information: Do not use if imprinted bottle seal is broken or missing prior to opening. Do not use continuously. Misc: Oral pain reliever. Instant pain relief. Double medicated. 20% benzocaine to relieve oral pain. Menthol to soothe gums. 2x more active ingredients (vs. single medicated oral pain products). No. 1 oral pain reliever brand for toothache. Safety sealed bottle cap. Questions or comments? Call us at 1-800-952-5080 M-F 9 am-5 pm ET or visit our website at www.orajel.com. The makers or Orajel do not manufacture store brand oral pain products.

    Identifier

    00310310329457

    SKU/UPC

    31031032945

    Manufacturer

    Church & Dwight

    Brand

    Orajel
  • Size

    24 ct

    Identifier

    00070038634744

    SKU/UPC

    7003863474
  • Size

    1 ea

    Description

    Misc: Contains acetaminophen, aspirin (NSAID) & caffeine. Max Formula for Complete Relief of: cramps; headache; backache; fatigue. Questions or comments? www.chattem.com. www.pamprin.com.

    Identifier

    00041167300657

    SKU/UPC

    4116730065

    Manufacturer

    Chattem

    Brand

    Pamprin
  • Size

    6 count

    Description

    Goody's® Extra Strength Headache Powders. Fast pain relief. Acetaminophen, aspirin (nsaid) / caffeine. Pain reliever / pain reliever aid. A prestige brands company. Uses: Temporarily relieves minor aches and pains due to: Headache, minor arthritis pain, colds, muscular aches, toothache, menstrual cramps. Each powder contains: potassium 60mg. Read and keep leaflet or call to our number for complete directions and warnings. Retain leaflet upon opening. Extended Text® INSEAL™ has the following patents: U.K. 0098092, Europe 0342006, U.S.A. 4488922. Goody's is a registered trademark of Medtech Products Inc. Questions or Comments Call: 1-866-255-5197 (English/Spanish) weekdays. © 2015.

    Identifier

    00042037103675

    SKU/UPC

    4203710367

    Manufacturer

    Medtech Products Inc.

    Brand

    Goody's
  • Size

    1 ea

    Description

    Other Information: Avoid excessive heat. Misc: First aid antiseptic & pain reliever. Cleans; soothes instantly; prevents infection. Questions? 1-844-241-5454 Mon-Fri (8-5 CST) or www.bactine.com.

    Identifier

    00365197810055

    SKU/UPC

    36519781005

    Manufacturer

    WellSpring Pharmaceutical

    Brand

    Bactine